Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 1, NWS Kansas City, MO

April 8, 2016Bates County, Cass County, Henry County, Missouri; Miami County, Kansas

NWS Kansas City, MO issued this frost advisory at Apr 8, 2016, 3:39 PM CDT for Bates County, Cass County, Henry County, Missouri; Miami County, Kansas. It took effect at Apr 9, 2016, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 3:39 PM CDT (20:39 UTC)
In effect from
Apr 9, 2016, 3:00 AM CDT
Expired
Apr 9, 2016, 7:57 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO

Counties Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 39 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WWUS73 KEAX 082039
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT FRI APR 8 2016

...HARD FREEZE FOR SOME AREAS EARLY SATURDAY...

KSZ103>105-MOZ028-029-037-038-044-045-091015-
/O.EXA.KEAX.FZ.W.0005.160409T0800Z-160409T1300Z/
LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-JACKSON-LAFAYETTE-
JOHNSON MO-PETTIS-
INCLUDING THE CITIES OF...FORT LEAVENWORTH...LEAVENWORTH...
LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...
SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...RIVERSIDE...
WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...ODESSA...
HIGGINSVILLE...LEXINGTON...CONCORDIA...WARRENSBURG...SEDALIA
339 PM CDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
CDT SATURDAY. 

* TEMPERATURES...WILL FALL TO BETWEEN 29 AND 32 DEGREES. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ102-MOZ001>008-011>017-020>025-031>033-091015-
/O.CON.KEAX.FZ.W.0005.160409T0800Z-160409T1300Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-CARROLL-
CHARITON-RANDOLPH-
INCLUDING THE CITIES OF...WATHENA...ELWOOD...TROY...HIGHLAND...
TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...ALBANY...
STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE...MOBERLY
339 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURES...A HARD FREEZE IS LIKELY TONIGHT WITH TEMPERATURES IN
  THE MIDDLE TO UPPER 20S.

* IMPACTS...CROPS AND OTHER VEGETATION MAY BE DAMAGED OR KILLED IF
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-MOZ030-039-040-046-091015-
/O.CON.KEAX.FZ.W.0005.160409T0800Z-160409T1300Z/
ATCHISON KS-RAY-SALINE-HOWARD-COOPER-
INCLUDING THE CITIES OF...ATCHISON...RICHMOND...LAWSON...
MARSHALL...FAYETTE...GLASGOW...NEW FRANKLIN...BOONVILLE
339 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURES...WILL FALL TO BETWEEN 29 AND 32 DEGREES.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ057-MOZ043-053-054-091015-
/O.NEW.KEAX.FR.Y.0001.160409T0800Z-160409T1300Z/
MIAMI-CASS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
339 PM CDT FRI APR 8 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
CDT SATURDAY. 

* TEMPERATURE...WILL FALL TO BETWEEN 31 AND 34 DEGREES...WITH THE
  COLDEST READINGS IN LOW-LYING AREAS AND OTHER AREAS PROTECTED FROM
  WIND.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF PRECAUTIONS ARE
  NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
515 
WWUS73 KEAX 090812
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
312 AM CDT SAT APR 9 2016

...SUBFREEZING TEMPERATURES THIS MORNING...

KSZ102-MOZ001>008-011>017-020>025-031>033-091300-
/O.CON.KEAX.FZ.W.0005.000000T0000Z-160409T1300Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-CARROLL-
CHARITON-RANDOLPH-
INCLUDING THE CITIES OF...WATHENA...ELWOOD...TROY...HIGHLAND...
TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...ALBANY...
STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE...MOBERLY
312 AM CDT SAT APR 9 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...WILL SETTLE IN THE MIDDLE TO UPPER 20S.

* IMPACTS...CROPS AND OTHER VEGETATION MAY BE DAMAGED OR KILLED 
  IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-103>105-MOZ028>030-037>040-044>046-091300-
/O.CON.KEAX.FZ.W.0005.000000T0000Z-160409T1300Z/
ATCHISON KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY-
JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER-
INCLUDING THE CITIES OF...ATCHISON...FORT LEAVENWORTH...
LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK...
STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
MARSHALL...FAYETTE...GLASGOW...NEW FRANKLIN...WARRENSBURG...
SEDALIA...BOONVILLE
312 AM CDT SAT APR 9 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...WILL SETTLE BETWEEN 29 AND 32 DEGREES.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ057-MOZ043-053-054-091300-
/O.CON.KEAX.FR.Y.0001.000000T0000Z-160409T1300Z/
MIAMI-CASS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
312 AM CDT SAT APR 9 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...WILL SETTLE BETWEEN 31 AND 34 DEGREES...WITH THE
  COLDEST READINGS IN LOW-LYING AREAS AND OTHER AREAS PROTECTED FROM
  WIND.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF PRECAUTIONS 
  ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
433 
WWUS73 KEAX 091257
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 AM CDT SAT APR 9 2016

KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-044>046-
091400-
/O.CAN.KEAX.FZ.W.0005.000000T0000Z-160409T1300Z/
ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO-
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-
DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-
LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER-
INCLUDING THE CITIES OF...ATCHISON...WATHENA...ELWOOD...TROY...
HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...LANSING...
KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...
LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...GRANT CITY...
ALBANY...STANBERRY...KING CITY...BETHANY...PRINCETON...MERCER...
UNIONVILLE...LANCASTER...QUEEN CITY...GREENTOP...DOWNING...
GLENWOOD...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG...
SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...STEWARTSVILLE...
OSBORN...UNION STAR...CLARKSDALE...GALLATIN...JAMESPORT...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH AIRPORT...
ST. JOSEPH...CAMERON...PLATTSBURG...LATHROP...HAMILTON...
BRAYMER...POLO...BRECKENRIDGE...CHILLICOTHE...BROOKFIELD...
MARCELINE...MACON...LA PLATA...PARKVILLE...PLATTE CITY...
RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...LAWSON...CARROLLTON...SALISBURY...
BRUNSWICK...KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...
ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...GLASGOW...NEW FRANKLIN...WARRENSBURG...SEDALIA...
BOONVILLE
757 AM CDT SAT APR 9 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE FREEZE WARNING. 

TEMPERATURES WILL CONTINUE TO QUICKLY WARM THIS MORNING WITH FULL
SUNSHINE, WITH READINGS REBOUNDING TO THE 40S AND LOWER 50S BY NOON.
MUCH WARMER TEMPERATURES ARE EXPECTED FOR TONIGHT.  

$$

KSZ057-MOZ043-053-054-091400-
/O.CAN.KEAX.FR.Y.0001.000000T0000Z-160409T1300Z/
MIAMI-CASS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER...
ADRIAN...RICH HILL...CLINTON...WINDSOR
757 AM CDT SAT APR 9 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
CANCELLED THE FROST ADVISORY. 

TEMPERATURES WILL CONTINUE TO QUICKLY WARM THIS MORNING WITH FULL
SUNSHINE, WITH READINGS REBOUNDING TO THE LOWER 50S BY NOON. MUCH
WARMER TEMPERATURES ARE EXPECTED FOR TONIGHT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Apr 8, 3:30 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 8, 3:30 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
330 PM CDT FRI APR 8 2016

.DISCUSSION...
Issued at 330 PM CDT FRI APR 8 2016

High pressure over Manitoba will quickly make its way into eastern
Iowa and Missouri late tonight bringing an end to the gusty winds.
This combined with clear skies overnight will allow temperatures to
drop to near or below freezing across much of the forecast area,
including a hard freeze over northern Missouri where temperatures
could drop into the mid 20s. Expanded the freeze warning a bit
further south into the KC metro where temperatures could drop to
near or below 30 degrees, particularly in outlying areas of these
counties. Also introduced a frost advisory further south. Dewpoints
may be a bit too low to actually get frost, so this is more of a
heads up to a scattered light freeze across these areas especially
now that the growing season is getting well underway for some
orchards, nurseries etc.

High pressure shifting to the east on Saturday will bring winds
around from the southeast. Without much warm air advection in this
pattern temperatures on Saturday will be fairly similar to Friday's
readings. However these winds and increasing clouds will keep
temperatures quite a bit warmer Saturday night with lows in the upper
40s to mid 50s.

Developing warm air advection Saturday night into early Sunday could
spark a few showers or storms, though the presence of some capping
and lack of focused forcing along the low-level jet could act against
too much precipitation through this time. Therefore kept
precipitation chances limited to slight chance/low chance. Better
rain chances will arrive with a cold front Sunday afternoon and
evening. May need to watch for a few strong storms along the front,
especially south of the Missouri River, but thick clouds through the
day may keep instability too low for much severe weather.

Cold front will sag south of the forecast area Sunday night, when an
increasing low-level jet will feed into the front and likely result
in widespread showers and thunderstorms with the potential for
locally heavy rain. Models remain in agreement that this will occur
to the south along the I-44 corridor, but will need to keep an eye on
this since slower movement of the front could shift this rain axis
further north.

Split upper flow and extensive low-level ridging will keep the rest
of the forecast dry through Friday. High pressure building into the
region will likely bring another freeze to parts of the area Monday
night, followed by warmer conditions for the rest of the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1227 PM CDT FRI APR 8 2016

Generally quiet aviation weather for the next 36 hours. Gusty
northwest winds will decrease later this afternoon, with a gradual
veering to southeasterly through Saturday morning.

&&

.EAX Watches/Warnings/Advisories...
KS...Freeze Warning from 3 AM to 8 AM CDT Saturday for KSZ025-102-103.

     Frost Advisory from 3 AM to 8 AM CDT Saturday for KSZ057-104-105.

MO...Freeze Warning from 3 AM to 8 AM CDT Saturday for MOZ001>008-
     011>017-020>025-028>033-038>040-044>046.

     Frost Advisory from 3 AM to 8 AM CDT Saturday for MOZ037-043-053-
     054.

&&

DISCUSSION...Hawblitzel
AVIATION...Hawblitzel
Hazardous weather outlook, Apr 8, 5:07 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 AM CDT FRI APR 8 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
507 AM CDT FRI APR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ELEVATED FIRE DANGER EXISTS TODAY FOR EASTERN KANSAS AND PORTIONS
 OF WESTERN MISSOURI DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
 VALUES AND WINDY CONDITIONS. ANY FIRES THAT MAY IGNITE WILL HAVE
 THE CAPABILITY TO QUICKLY SPREAD.

 SUBFREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT THROUGH SATURDAY
 MORNING. A FREEZE WARNING IS IN EFFECT FOR AREAS ALONG AND NORTH OF
 THE MISSOURI RIVER.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 THUNDERSTORMS ARE EXPECTED SUNDAY...SOME OF WHICH COULD BECOME
 STRONG ACROSS FAR SOUTHERN PORTIONS OF THE OUTLOOK AREA.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:17 AM CDTFreeze WarningEAXAdair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 28 more29 hr

Nearby

Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.